Higher-order comparisons of asymptotic confidence intervals

Yoshihiko Maesono

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper presents discussion of properties of asymptotic confidence intervals based on a normalizing transformation and a Cornish-Fisher inversion of a studentized statistic. The normalizing transformation discussed herein removes bias, skewness and kurtosis. The Cornish-Fisher inversion is obtained from the Edgeworth expansion of the studentized statistic with residual term o(n-1). Asymptotic mean-squared errors and simulation results are also discussed.

Original languageEnglish
Pages (from-to)359-379
Number of pages21
JournalJournal of Statistical Planning and Inference
Volume133
Issue number2
DOIs
Publication statusPublished - Aug 1 2005

Fingerprint

Normalizing Transformation
Statistic
Confidence interval
Inversion
Statistics
Higher Order
Edgeworth Expansion
Kurtosis
Skewness
Mean Squared Error
Term
Simulation

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Statistics and Probability

Cite this

Higher-order comparisons of asymptotic confidence intervals. / Maesono, Yoshihiko.

In: Journal of Statistical Planning and Inference, Vol. 133, No. 2, 01.08.2005, p. 359-379.

Research output: Contribution to journalArticle

@article{d3fd5fc0f06a4575a7b246174f4fbeba,
title = "Higher-order comparisons of asymptotic confidence intervals",
abstract = "This paper presents discussion of properties of asymptotic confidence intervals based on a normalizing transformation and a Cornish-Fisher inversion of a studentized statistic. The normalizing transformation discussed herein removes bias, skewness and kurtosis. The Cornish-Fisher inversion is obtained from the Edgeworth expansion of the studentized statistic with residual term o(n-1). Asymptotic mean-squared errors and simulation results are also discussed.",
author = "Yoshihiko Maesono",
year = "2005",
month = "8",
day = "1",
doi = "10.1016/j.jspi.2004.02.009",
language = "English",
volume = "133",
pages = "359--379",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Higher-order comparisons of asymptotic confidence intervals

AU - Maesono, Yoshihiko

PY - 2005/8/1

Y1 - 2005/8/1

N2 - This paper presents discussion of properties of asymptotic confidence intervals based on a normalizing transformation and a Cornish-Fisher inversion of a studentized statistic. The normalizing transformation discussed herein removes bias, skewness and kurtosis. The Cornish-Fisher inversion is obtained from the Edgeworth expansion of the studentized statistic with residual term o(n-1). Asymptotic mean-squared errors and simulation results are also discussed.

AB - This paper presents discussion of properties of asymptotic confidence intervals based on a normalizing transformation and a Cornish-Fisher inversion of a studentized statistic. The normalizing transformation discussed herein removes bias, skewness and kurtosis. The Cornish-Fisher inversion is obtained from the Edgeworth expansion of the studentized statistic with residual term o(n-1). Asymptotic mean-squared errors and simulation results are also discussed.

UR - http://www.scopus.com/inward/record.url?scp=18944393127&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18944393127&partnerID=8YFLogxK

U2 - 10.1016/j.jspi.2004.02.009

DO - 10.1016/j.jspi.2004.02.009

M3 - Article

AN - SCOPUS:18944393127

VL - 133

SP - 359

EP - 379

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 2

ER -